Advanced search
Start date

Random interlacement models

Grant number: 17/02022-2
Support type:Regular Research Grants
Duration: May 01, 2017 - April 30, 2019
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics
Principal Investigator:Serguei Popov
Grantee:Serguei Popov
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Assoc. researchers:Caio Teodoro de Magalhães Alves ; Christophe Frédéric Gallesco ; Darcy Gabriel Augusto de Camargo Cunha ; Diego Fernando de Bernardini ; Marina Vachkovskaia


We plan to study the model of random interlacements, in different dimensions. Besides considering the classical case of dimensions at least 3, we will also work with random interlacements in dimensions 1 and 2. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DE BERNARDINI, DIEGO F.; GALLESCO, CHRISTOPHE; POPOV, SERGUEI. An Improved Decoupling Inequality for Random Interlacements. Journal of Statistical Physics, v. 177, n. 6, p. 1216-1239, DEC 2019. Web of Science Citations: 0.
DE BERNARDINI, DIEGO F.; GALLESCO, CHRISTOPHE; POPOV, SERGUEI. On uniform closeness of local times of Markov chains and i.i.d. sequences. Stochastic Processes and their Applications, v. 128, n. 10, p. 3221-3252, OCT 2018. Web of Science Citations: 2.

Please report errors in scientific publications list by writing to: